# SDR SWAA2022020250538

- Difficulty date: October 6, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRST OFFICER'S SEAT FWD INBD FLOOR TRACK IS CRACKED AT THE FWD END. / REMOVAL AND INSTALLED NEW FISRT OFFERS SEAT FWD INBD FLOOR TRACK IAW AMM 53-401-020-801 AND AMM 53-14-01-420-801 ATAG WN2793
